# SDR QXEA2019122300475

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 3,087 hours, 1,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Support
- Condition: Bent
- Location: Pax Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT ON MAIN PASSENGER DOOR APPEARS BENT. DOOR INDICATION WERE NOT ALL GREEN. REMOVED FROM SERVICE. REMOVED AFT COMMAND RAMP OF FWD PASSENGER DOOR REF AMM 53-10-21-000-802-A. REMOVED & REPLACED ROLLER SHAFT & ELASTIC PIN OF DOOR SENSOR-SUPPORT ASSEMBLY REF  AMM 53-10-21-000/400-805-A. INSTALLED AFT COMMAND RAMP OF FWD PASSENGER DOOR REF  AMM 53-10-21-400-802-A. OPS TEST NORMAL. NO FURTHER DEFECTS NOTED.
